# SDR CALA2018041301156

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION SHOWED A CRACK INDICATI ON THE RT DOOR FRAME AT FRAME 16  NR 1 FITTING NR 3 HOLE,  REPAIRED IAW ECRA 53-11-01925, STEPS 18-22.
